# SDR NACA202307180002

- Difficulty date: July 12, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DELAY APU NO START. FOUND APU BATTERY DEAD, REPLACED BATTERY AND CHARGER PERFORM APU OPS CHECK REF B767-AMM 49-11-00-501 OPS CHECK GOOD.
